A Time Domain Boundary Integral Formulation for Euler-Bernoulli Beams

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)575-576
JournalZeitschrift für angewandte Mathematik und Mechanik
Volume79
Issue numberSuppl. 2
Publication statusPublished - 1999

Cite this

A Time Domain Boundary Integral Formulation for Euler-Bernoulli Beams. / Schanz, Martin.

In: Zeitschrift für angewandte Mathematik und Mechanik, Vol. 79, No. Suppl. 2, 1999, p. 575-576.

Research output: Contribution to journalArticleResearchpeer-review

@article{0610a38c5e1c431bb14356048314bfb1,
title = "A Time Domain Boundary Integral Formulation for Euler-Bernoulli Beams",
author = "Martin Schanz",
year = "1999",
language = "English",
volume = "79",
pages = "575--576",
journal = "Zeitschrift f{\"u}r angewandte Mathematik und Mechanik",
issn = "0044-2267",
publisher = "Wiley-VCH",
number = "Suppl. 2",

}

TY - JOUR

T1 - A Time Domain Boundary Integral Formulation for Euler-Bernoulli Beams

AU - Schanz, Martin

PY - 1999

Y1 - 1999

M3 - Article

VL - 79

SP - 575

EP - 576

JO - Zeitschrift für angewandte Mathematik und Mechanik

JF - Zeitschrift für angewandte Mathematik und Mechanik

SN - 0044-2267

IS - Suppl. 2

ER -